# SDR SWAA2022013161065

- Difficulty date: January 12, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 44,806 hours, 23,070 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY THRESHOLD SUB WEB AT RBL 26 BS 787+13; BS 787+16; BS 787+19; BS 807+2; BS 827+1; BS 827+3; BS 827+6; BS 827+7.   REMOVED CORROSION ON SUBTHRESHOLD WEB.  FOUND OUT OF LIMITS IAW SRM 53-60-15-1A-1; PARAG. 4.G.(2) DETAIL G.   COMPLETED STEPS 1-8.  LOCATED AND DRILLED NEW ACB SUBTHRESHOLD WEB  IAW SRM 51-40-05-0G-0 AND  DWG 146A8340.   INSTALLED NEW ACB SUBTHRESHOLD WEB IAW SRM 51-40-02-0G-0 AND DWG#146A8340; ID:0028; REV:-.
